Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 963985, 7 pages
http://dx.doi.org/10.1155/2014/963985
Research Article

On the Fractional Nagumo Equation with Nonlinear Diffusion and Convection

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Ma SIM Focus Area, North-West University, Mafikeng 2735, South Africa

Received 2 July 2014; Accepted 20 July 2014; Published 5 August 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Abdon Atangana and Suares Clovis Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We presented the Nagumo equation using the concept of fractional calculus. With the help of two analytical techniques including the homotopy decomposition method (HDM) and the new development of variational iteration method (NDVIM), we derived an approximate solution. Both methods use a basic idea of integral transform and are very simple to be used.